Universidad Complutense de Madrid
E-Prints Complutense

Solvable Lie algebras with naturally graded nilradicals and their invariants

Impacto

Descargas

Último año

Ancochea Bermúdez , José María y Campoamor Stursberg, Otto Ruttwig y Vergnolle, L.G. (2006) Solvable Lie algebras with naturally graded nilradicals and their invariants. Journal of physics A: Mathematical and general, 39 (6). pp. 1339-1355. ISSN 0305-4470

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

201kB

URL Oficial: http://iopscience.iop.org/0305-4470/39/6/008/



Resumen

The indecomposable solvable Lie algebras with graded nilradical of maximal nilindex and a Heisenberg subalgebra of codimension one are analysed, and their generalized Casimir invariants are calculated. It is shown that rank one solvable algebras have a contact form, which implies the existence of an associated dynamical system. Moreover, due to the structure of the quadratic Casimir operator of the nilradical, these algebras contain a maximal non-abelian quasi-classical Lie algebra of dimension 2n - 1, indicating that gauge theories (with ghosts) are possible on these subalgebras.


Tipo de documento:Artículo
Palabras clave:Casimir-operators; Nilpotent
Materias:Ciencias > Matemáticas > Grupos (Matemáticas)
Código ID:14718
Depositado:17 Abr 2012 09:58
Última Modificación:06 Feb 2014 10:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo